Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Post neonatal conjugated hyperbilirubinemia due to antibiotics
 

Post neonatal conjugated hyperbilirubinemia due to antibiotics

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Introduction

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Post neonatal conjugated hyperbilirubinemia due to antibiotics refers to a condition in which the use of an antibiotic drug in an infant who is past the first month of life causes a high blood level of a specific type bilirubin, the yellow substance consisting of the breakdown of red blood cells. See detailed information below for a list of 5 causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics, Symptom Checker, including diseases and drug side effect causes.

» Review Causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics: Causes | Symptom Checker »

Causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics:

The following medical conditions are some of the possible causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics. There are likely to be other possible causes, so ask your doctor about your symptoms.

» Review Causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics: Causes | Symptom Checker »

Home Diagnostic Testing and Post neonatal conjugated hyperbilirubinemia due to antibiotics

Home medical tests possibly related to Post neonatal conjugated hyperbilirubinemia due to antibiotics:

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Symptom Checker

Listed below are some combinations of symptoms associated with Post neonatal conjugated hyperbilirubinemia due to antibiotics, as listed in our database. Visit the Symptom Checker, to add and remove symptoms and research your condition.

Symptom Checker

Symptom Checker

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Animations

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Comorbid Symptoms

Some of the comorbid or associated medical symptoms for Post neonatal conjugated hyperbilirubinemia due to antibiotics may include these symptoms:

Causes of General Symptom Types

Research the causes of this symptom in broader categories:

Research the causes of related medical symptoms such as:

Misdiagnosis and Post neonatal conjugated hyperbilirubinemia due to antibiotics

Mild worm infections undiagnosed in children: Human worm infestations, esp. threadworm, can be overlooked in some cases, because it may...read more »

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off...read more »

Mesenteric adenitis misdiagnosed as appendicitis in children: Because appendicitis is one of the more feared conditions for a child with...read more »

Rare type of breast cancer without a lump: There is a less common form of breast cancer called inflammatory breast cancer. Its symptoms can be an...read more »

Blood pressure cuffs misdiagnose hypertension in children: One known misdiagnosis issue with hyperension, arises in relation to the simple equipment used to test blood pressure. The "cuff"...read more »

Children with migraine often misdiagnosed: A migraine often fails to be correctly diagnosed in pediatric patients. These patients are not the typical migraine sufferers, but migraines can also occur in children. See misdiagnosis of migraine or introduction...read more »

Undiagnosed celiac disease in pregnancy harms fetus: The failure to diagnose the common but less known digestive disease celiac disease (see symptoms of...read more »

Misdiagnosed weight-related causes of infertility: A woman's weight status can affect her level of fertility. Although obesity or overweight can in themselves reduce fertility, there are other weight-related or associated medical conditions that...read more »

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Research Related Doctors & Specialists

Other ways to find a doctor, or use doctor, physician and specialist online research services:

Hospitals & Clinics: Post neonatal conjugated hyperbilirubinemia due to antibiotics

Research extensive quality ratings and patient safety measures for hospitals, clinics and medical facilities in health specialties related to Post neonatal conjugated hyperbilirubinemia due to antibiotics:

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Related Rare Diseases

Rare types of medical conditions and diseases in related medical categories:

Post neonatal conjugated hyperbilirubinemia due to antibiotics: Undiagnosed Conditions

Conditions that are commonly undiagnosed in related areas may include:

Detailed list of causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics

The list below shows some of the causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics mentioned in various sources:

How Common are these Causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics?

This information refers to the general prevalence and incidence of these diseases, not to how likely they are to be the actual cause of Post neonatal conjugated hyperbilirubinemia due to antibiotics. Of the 5 causes of Post neonatal conjugated hyperbilirubinemia due to antibiotics that we have listed, we have the following prevalence/incidence information:

  • 0 causes are "very common" diseases
  • 0 causes are "common" diseases
  • 0 causes are "uncommon" diseases
  • 0 causes are "rare" diseases
  • 0 causes are "very rare" diseases
  • 5 causes have no prevalence information.

Conditions listing medical symptoms: Post neonatal conjugated hyperbilirubinemia due to antibiotics:

The following list of conditions have 'Post neonatal conjugated hyperbilirubinemia due to antibiotics' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Post neonatal conjugated hyperbilirubinemia due to antibiotics or choose View All.

Join in at the forums

Ask or answer a question about symptoms or diseases at one of our free interactive user forums.

Medical story forums: If you have a medical story then we want to hear it.

See a list of all the medical forums

Medical articles on signs and symptoms:

Doctor-patient articles related to symptoms and diagnosis:

These general medical articles may be of interest:

More Ways To Research Medical Signs and Symptoms:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise